A new construction of Ewell's octuple product identity

Sin Da Chen, Wei Yueh Chen, Sen Shan Huang

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this article, we establish an octuple product identity motivated by the work of Carlitz and Subbarao in which they use Jacobi's triple product identity only to prove the quintuple product identity and Winquist's identity. Our work turns out to be a new construction of Ewell's octuple product identity. On the other hand, we offer an alternative proof for the octuple product identity by appealing to functional equations satisfied by related infinite products.

Original languageEnglish
Pages (from-to)1241-1253
Number of pages13
JournalIndian Journal of Pure and Applied Mathematics
Volume35
Issue number11
Publication statusPublished - 2004 Nov 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this